# SDR DXTA2011072504668

- Difficulty date: July 22, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 10,791 hours, 6,650 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 66166
- Part serial: LZ80P
- Condition: Leaking
- Location: Hyd System
- Part time: 10,630 hours, 6,519 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL410, LEFT HYD QTY AT 22 PERCENT.  NOTICED 1 PERCENT DROP EVERY 3 MINUTES.  AT 19 PERCENT, AMBER CASS MESSAGE HYD VOLUME LOW ILLUMINATED.  CONDUCTED CHECKLIST.  HAD TO BLOW DOWN GEAR FOR LANDING AND USE THE EMERGENCY BRAKE UNTILL STOPPED.  R & R LEAKING LEFT HYD PUMP IAW MM 25-10-02.  OPS AND LEAK CHECKED GOOD.
